# SDR QXEA200501387

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 19,884 hours, 28,154 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Spoiler Clutch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2133 PFCS - PUSH OFF SPOILER NR 2 LIGHT ILLUMINATED, COMPLIED WITH CHECKLIST.  MAINTENANCE TROUBLESHOT, INSPECTED AND FOUND LEFT WING OUTBOARD SPOILER CLUTCH SWITCH WIRES AT 27-15-01. 19G22 AND 23C22N SHORTED TOGETHER FROM CORROSION IN ENVIROMENTAL SPLICING.  REMOVED CORRODED SPLICE AND RE-SPLICED WIRING IAW MM TASK 20-45-07-300-802, SUBTASK 20-45-07-910-003, PARAGRAPH C(1) (Q)-J.  PERFORMED OPERATIONAL TEST OF THE ROLL SPOILER CLUTCH SWITCHES IAW MM TASK 27-14-36-710-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
